# SDR JR2R20200921260

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 14,122 hours, 8,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 17
- Part time: 14,122 hours, 8,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FRAME 17 STRINGER 28L CORRODED OUT OF LIMITS.  REPAIRED FLOOR BEAM, IAW EMB 175 SRM 53-10-10 REPAIR 01 ON AAR W/O 1018802 2000-0070 S/N 7898260.
